# SDR REXA2022072500532

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 34,743 hours, 24,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: SH690358847
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL LBL 27 POST WAS FOUND TO BE CRACKED. INSTALLED SERVICABLE LBL 27 POST IAW SERVICE BULLETIN FIGURE 105, SHEET 4 OF 8.
